Differential and Integral Equations

Existence and uniqueness of coexistence states for the predator-prey model with diffusion: the scalar case

J. López-Gómez and R. Pardo

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 1025-1031.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021908

Mathematical Reviews number (MathSciNet)
MR1230477

Zentralblatt MATH identifier
0813.34022

Subjects
Primary: 34A34: Nonlinear equations and systems, general
Secondary: 34B15: Nonlinear boundary value problems 92D40: Ecology

Citation

López-Gómez, J.; Pardo, R. Existence and uniqueness of coexistence states for the predator-prey model with diffusion: the scalar case. Differential Integral Equations 6 (1993), no. 5, 1025--1031. https://projecteuclid.org/euclid.die/1370021908


Export citation